# SDR FDEA201606302205

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 80,624 hours, 17,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MOD1MN1400
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESS TO TEST SWITCH INOPERATIVE.  REPLACED R-1 DOOR PRESS TO TEST SWITCH BATTERIES.  OPS CK GOOD.
